MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 5ML LL W/NDL 21X1 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 5ML LL W/NDL 21X1 RB; PISTON SYRINGE
Model Number 309632
Medical Device Problem Codes Leak/Splash (1354); Failure to Deliver (2338)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the syringe 5ml ll w/ndl 21x1 rb plunger was seated incorrectly and difficult to move.The following information was provided by the initial reporter: "customer stated that they have had the same issue with two different syringes.Customer stated that the plunger is not seated correctly and that there is an issue with the plunger's circumference.For material 309632, doe (b)(6) 2020.Before use, no adverse events.".
 
Event or Problem Description
It was reported that the syringe 5ml ll w/ndl 21x1 rb plunger was seated incorrectly and difficult to move.The following information was provided by the initial reporter: "customer stated that they have had the same issue with two different syringes.Customer stated that the plunger is not seated correctly and that there is an issue with the plunger's circumference.For material 309632; doe (b)(6) 2020.Before use, no adverse events.".
 
Additional Manufacturer Narrative
H.6.Investigation: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
SYRINGE 5ML LL W/NDL 21X1 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10860770
Report Number1213809-2020-00814
Device Sequence Number14535345
Product Code FMF
UDI-Device Identifier30382903096320
UDI-Public30382903096320
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2025
Device Model Number309632
Device Catalogue Number309632
Device Lot Number0092344
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1